# SDR A6WA201040916

- Difficulty date: November 15, 2010
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 24,637 hours, 22,748 cycles
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Condition: Worn
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOCKER DOORS NR 3, 4, 5, 6, 7 AND 8 ON LT T/R ARE WORN FROM STOPS.  REPAIRED LT T/R BLOCKER DOORS NR 3,5,6,7,8 IAW CMM 78-30-00-300-8720-A01.  REPAIR NO SRS 100.
